# SDR CALA9601584

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN LT ELEVATOR NR 3 HINGE ATTACH BRACKET AT HORIZONTAL STABILIZER TRAILING EDGE.  THE CRACKED AREA WAS CUT OUT.  AN ANGLE REPAIR WAS FABRICATED AND INSTALLED IAW SRM 55-10-4.
